# SDR RU3A98001

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54
- Make and model: Lear 60LEAR
- Aircraft serial: 009
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GJT - ON ILS WAS HIT BY LIGHTING.  POST FLIGHT REVEALED .125 TO .166 INCH HOLES IN FUSELAGE AFT OF RADOME BELOW FLOOR DECL LEVEL.  NO EVIDENCE OF HOLES IN PRESSURE VESSLE.  RIGHT ENGINE SUSTAINED EVIDENCE OF ARCING ON ENGINE MOUNT, AND FAN BLADES.  (M)
